Journal article icon

Journal article

Deformed preprojective algebras of generalized Dynkin type

Abstract:
We introduce the class of deformed preprojective algebras of generalized Dynkin graphs An (n ≥ 1), Dn (n ≥ 4), E6, E7, E8 and Ln (n ≥ 1) and prove that it coincides with the class of all basic connected finite-dimensional self-injective algebras for which the inverse Nakayama shift ν-1S of every non-projective simple module S is isomorphic to its third syzygy Ω3S. © 2007 American Mathematical Society.
Publication status:
Published

Actions


Access Document


Authors


Bialkowski, J More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Skowronski, A More by this author
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
359
Issue:
6
Pages:
2625-2650
Publication date:
2007
DOI:
ISSN:
0002-9947
URN:
uuid:d7268274-eef5-4c22-9732-06915d866f55
Source identifiers:
9797
Local pid:
pubs:9797
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP